Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 61, NWS State College, PA

April 28, 2011Lancaster County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Apr 28, 2011, 10:35 AM EDT for Lancaster County, Pennsylvania. It was in force for 10 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2011, 10:35 AM EDT (14:35 UTC)
Expired
Apr 28, 2011, 10:45 AM EDT
In force
10 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Lancaster County, PA

The radar

The Philadelphia radar (KDIX), 135 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 2.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 482 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 371 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
482 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
670 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
371 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
1.3
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

742 
WUUS51 KCTP 281435
SVRCTP
PAC071-281445-
/O.NEW.KCTP.SV.W.0061.110428T1435Z-110428T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1035 AM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 1045 AM EDT

* AT 1032 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR GAP...MOVING NORTHEAST AT
  50 MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND
  HAIL. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHURCHTOWN AROUND 1040 AM EDT...

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 289
AND 295.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
222...ROUTE 322...STATE ROAD 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4013 7588 4011 7593 4003 7593 3997 7598
      3996 7598 3990 7602 3980 7603 3979 7605
      3991 7619 4009 7619 4023 7603 4014 7587
TIME...MOT...LOC 1435Z 226DEG 45KT 4008 7596

$$

FORECASTER: LAMBERT
1 follow-up statement
005 
WWUS51 KCTP 281445
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1045 AM EDT THU APR 28 2011

PAC071-281455-
/O.EXP.KCTP.SV.W.0061.000000T0000Z-110428T1445Z/
LANCASTER PA-
1045 AM EDT THU APR 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LANCASTER COUNTY HAS
EXPIRED...

THE SEVERE THUNDERSTORM WARNING WAS ALLOWED TO EXPIRE.

LAT...LON 4013 7588 4011 7593 4003 7593 3997 7598
      3996 7598 3990 7602 3980 7603 3979 7605
      3991 7619 4009 7619 4023 7603 4014 7587
TIME...MOT...LOC 1435Z 226DEG 45KT 4008 7596

$$

FORECASTER: STEINBUGL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 8:01 AM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Apr 28, 8:01 AM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
801 AM EDT THU APR 28 2011

.SYNOPSIS...
A COLD FRONT WILL PUSH EAST ACROSS THE REGION TODAY. NUMEROUS
SHOWERS AND THUNDERSTORMS ARE EXPECTED...SOME CONTAINING HEAVY
RAINFALL AND GUSTY WINDS. COOLER...AND DRIER AIR WILL ARRIVE
AFTER THE FRONT PASSES AND WILL LAST INTO FRIDAY. A SLOW MOVING
FRONTAL BOUNDARY WILL MOVE INTO THE REGION LATE SUNDAY AND MAY
LINGER WITH CLOUDY AND SHOWERY WEATHER INTO THE MIDDLE OF NEXT
WEEK.

&&

.NEAR TERM /UNTIL NOON TODAY/...
SCT SHRA WILL LINGER ALL MORNING FOR MUCH OF THE AREA. COLD FRONT
MOVING INTO WRN COS SHORTLY. POSTED A WIND ADVY FOR THE W FOR THIS
AM...AS GUSTS COULD REACH 40-45KTS ON THE HILLS PER UPSTREAM OBS.
FLASH FLOODING SHOULD START TO RECEDE SHORTLY...AND MANY WARNINGS
HAVE BEEN ALLOWED TO DIE OFF. MINOR FLOODING MAY CONTINUE FOR THE
MORNING.

&&

.SHORT TERM /NOON TODAY THROUGH 6 PM FRIDAY/...
PERSISTENCE FORECAST IN STORE FOR THESE PERIODS OF THE FCST...AS
LITTLE CHANGE SEEMED TO BE IN ORDER...AND ACTIVE CURRENT WEATHER
PRECLUDES FURTHER DIAGNOSES. SHOWERS EARLY THIS AFTERNOON IN THE
FAR EAST WILL MOVE AWAY AND THEY WILL MOVE INTO THE NW. WILL
ADJUST POPS APPROPRIATELY. LITTLE CHANGE IN TEMPS AS COLD AIR
RUSHES IN. TONIGHT...MINS DROP TO THE U30S AND M40S...WITH WINDS
DECREASING TO LESS THAN 10 MPH OVER MOST OF THE AREA.

FRI LOOKS LESS BREEZY AND SHRA STAY CONTAINED IN THE NWRN MTS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
AFTER A NUMBER OF DAYS WITH SHOWERS AND THUNDERSTORMS THIS COMING
WEEKEND LOOKS TO BE SUNNY AND DRY WITH SEASONABLE TEMPS.  LATE
SUNDAY NIGHT A WARM FRONT WILL BRING SHOWERS INTO WESTERN PA. GEFS
SHOWS THIS FRONTAL BOUNDARY MOVING SLOWLY ACROSS THE STATE WITH
LIGHT SHOWERS AND CLOUDY WEATHER THROUGH TUESDAY. THE 00Z ECMWF IS
MUCH MORE AGGRESSIVE WITH THIS SYSTEM BY MIDWEEK AS THE PATTERN
BECOMES NEGATIVELY TILTED. HAVE LEANED TOWARD THE MORE PROGRESSIVE
SOLUTION WITH GENERALLY BELOW NORMAL TEMPS FOR THE BEGINNING OF
NEXT WEEK AND CHANCE POPS. THERE IS SOME UNCERTAINTY WITH HOW FAST
THIS FRONT WILL MOVE THROUGH THE AREA AND HOW MUCH RAIN WILL FALL.
HOWEVER...AT THIS POINT IT LOOKS TO BE SLIGHTLY WETTER THAN NORMAL
AND SLIGHTLY BELOW NORMAL TEMPS.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
POTENT EARLY MORNING THUNDERSTORMS EXITING CWA TO THE EAST AT
12Z...THOUGH SHOWERS LINGER BEHIND FOR A COUPLE MORE HOURS BEFORE
COLD FRONT PUSHES ACROSS THE REGION FROM THE WEST.

INTERESTINGLY...ALL TAF SITES REPORTING VFR CONDITIONS AT 12Z.
COULD SEE A BRIEF BOUT WITH MVFR IN THE SE /KMDT-KLNS/ THROUGH MID
MORNING BEFORE SHOWERS TAPER FROM THE WEST. VFR CONDITIONS WILL
THEN CONTINUE ALONG WITH LLWS...THOUGH JET ALIGNMENT WILL SHIFT
FROM SOUTHERLY TO SOUTHWESTERLY AT AROUND 50 KTS AT 850
MB...GRADUALYL DIMINISHING THROUGH THE AFTERNOON. SURFACE WINDS
WILL BE GUSTY DURING THE DAY...ESPECIALLY IN THE WEST.

QUIET NIGHT IN STORE...THOUGH MVFR CIGS MAY SLIP INTO KBFD
OVERNIGHT AS THE INVERSION STRENGTHENS.

OUTLOOK...
FRI...SCTD MVFR CIGS EARLY NW...OTHERWISE VFR.
SAT AND SAT NIGHT...NO SIG WX.
SUN...VFR WITH CHANCE AFTERNOON SHOWERS.
MON...VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL NOON EDT TODAY FOR PAZ004>006-010-011-017-
024-033.
FLASH FLOOD WATCH UNTIL 10 AM EDT THIS MORNING FOR PAZ051>053-
056>059-063>065.

&&

SYNOPSIS...DANGELO
NEAR TERM...DANGELO
SHORT TERM...DANGELO
LONG TERM...KREKELER
AVIATION...RXR
Hazardous weather outlook, Apr 28, 7:02 AM EDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
702 AM EDT THU APR 28 2011

PAZ004>006-010-011-017-024-033-291115-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-
702 AM EDT THU APR 28 2011

...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ051>053-056>059-063>065-291115-
MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-
702 AM EDT THU APR 28 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ012-018-019-025>028-034>037-041-042-045-046-049-050-066-291115-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-LANCASTER-
702 AM EDT THU APR 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Apr 28, 7:54 AM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
754 AM EDT THU APR 28 2011

PAZ059-065-066-281230-
LANCASTER PA-LEBANON PA-YORK PA-
754 AM EDT THU APR 28 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL YORK...NORTHWESTERN
LANCASTER AND SOUTH CENTRAL LEBANON COUNTIES...

AT 750 AM EDT...A STRONG THUNDERSTORM WAS NEAR YORK...MOVING
NORTHEAST AT 50 MPH. WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE
POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR STONYBROOK AROUND
800 AM...MOUNT JOY AROUND 810 AM...MANHEIM AROUND 820 AM AND
BRICKERVILLE AROUND 830 AM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 259 AND 277...I-83 BETWEEN
MILE MARKERS 11 AND 23.

LAT...LON 3987 7670 3995 7679 4019 7661 4020 7657
      4023 7658 4039 7646 4018 7611

FORECASTER: DANGELO
Special weather statement, Apr 28, 7:59 AM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
759 AM EDT THU APR 28 2011

PAZ065-066-281245-
LANCASTER PA-YORK PA-
759 AM EDT THU APR 28 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL YORK AND
WEST CENTRAL LANCASTER COUNTIES...

AT 756 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
LINEBORO TO MANCHESTER TO 14 MILES SOUTHWEST OF MANCHESTER...MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL BE NEAR CODORUS AROUND 810 AM...LOGANVILLE AROUND 820 AM...
DALLASTOWN AROUND 830 AM...STEWARTSTOWN AROUND 840 AM AND BROGUE
AROUND 850 AM.

THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 10.

THIS WILL ALSO IMPACT STATE ROAD 94.

LAT...LON 3973 7697 4003 7639 3990 7640 3973 7643
      3971 7645 3972 7697

FORECASTER: STEINBUGL
Special weather statement, Apr 28, 8:04 AM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
804 AM EDT THU APR 28 2011

PAZ064-065-281230-
ADAMS PA-YORK PA-
804 AM EDT THU APR 28 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ADAMS AND
WESTERN YORK COUNTIES...

AT 800 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
GETTYSBURG TO 8 MILES SOUTHWEST OF KEYSVILLE...MOVING NORTHEAST AT 50
MPH.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL BE NEAR HEIDLERSBURG AROUND 810 AM...MCSHERRYSTOWN AROUND 820 AM
AND WEIGELSTOWN AROUND 830 AM.

THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 24 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
30...STATE ROAD 94...STATE ROAD 97.

LAT...LON 3972 7732 3988 7720 4012 7671 3973 7684
      3971 7699

FORECASTER: STEINBUGL
Local storm report, Apr 28, 10:19 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1019 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     FLASH FLOOD      WAYNESBORO              39.75N  77.58W
04/28/2011                   FRANKLIN           PA   TRAINED SPOTTER

            EAST BRANCH ANTIETAM CREEK OUT OF ITS BANKS AT RENFREW
            PARK. FIELD WATER CROSSED STATE LINE ROAD.

&&

EVENT NUMBER CTP1100071

GAD
Local storm report, Apr 28, 10:23 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1023 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     TSTM WND DMG     2 NNW WELLSVILLE        40.08N  76.96W
04/28/2011                   YORK               PA   EMERGENCY MNGR

            NUMEROUS TREES DOWN. MAN REPORTED FRONT END OF CAR
            LIFTED OFF GROUND.

&&

EVENT NUMBER CTP1100072

GAD
Local storm report, Apr 28, 10:26 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1026 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 AM     TSTM WND DMG     2 SW HARPER TAVERN      40.39N  76.59W
04/28/2011                   LEBANON            PA   EMERGENCY MNGR

            TREES ACROSS REEDS CREEK ROAD. POSSIBLE STRUCTURAL
            COLLAPSE.

&&

EVENT NUMBER CTP1100073

GAD

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 8:09 PM EDTTornado WarningCTPLycoming, Sullivan26 min
Apr 27, 8:22 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland53 min
Apr 27, 8:46 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan, Tioga44 min
Apr 27, 9:14 PM EDTSpecial Weather StatementCTPYork31 min
Apr 27, 9:32 PM EDTSpecial Weather StatementCTPSullivan28 min
Apr 27, 10:38 PM EDTSpecial Weather StatementCTPCambria37 min
Apr 27, 10:52 PM EDTSpecial Weather StatementCTPClearfield23 min
Apr 27, 11:09 PM EDTSpecial Weather StatementCTPClinton36 min
Apr 27, 11:19 PM EDTSpecial Weather StatementCTPCambria, Centre, Clearfield41 min
Apr 27, 11:25 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield, Clinton37 min
Apr 27, 11:59 PM EDTSpecial Weather StatementCTPClinton, Lycoming46 min
Apr 28, 12:14 AM EDTSpecial Weather StatementCTPCambria31 min
Apr 28, 12:19 AM EDTSpecial Weather StatementCTPCentre, Clinton41 min
Apr 28, 12:26 AM EDTSevere Thunderstorm WarningCTPBedford, Somerset64 min
Apr 28, 12:33 AM EDTSevere Thunderstorm WarningCTPLycoming, Tioga57 min
Apr 28, 12:44 AM EDTSpecial Weather StatementCTPCentre31 min
Apr 28, 1:02 AM EDTSpecial Weather StatementCTPLycoming43 min
Apr 28, 1:21 AM EDTSevere Thunderstorm WarningCTPBedford, Blair, Huntingdon, Mifflin39 min
Apr 28, 1:29 AM EDTSpecial Weather StatementCTPClinton31 min
Apr 28, 1:35 AM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan25 min
Apr 28, 1:42 AM EDTFlash Flood WarningCTPCameron, Clinton, Lycoming, Potter, Sullivan, Tioga4 hr
Apr 28, 1:42 AM EDTSpecial Weather StatementCTPFulton33 min
Apr 28, 1:44 AM EDTFlash Flood WarningCTPBedford, Blair, Cambria, Fulton, Huntingdon, Somerset4 hr
Apr 28, 1:58 AM EDTSpecial Weather StatementCTPClinton47 min
Apr 28, 2:03 AM EDTSpecial Weather StatementCTPMifflin42 min
Apr 28, 2:19 AM EDTSpecial Weather StatementCTPHuntingdon41 min
Apr 28, 2:26 AM EDTSpecial Weather StatementCTPFranklin34 min
Apr 28, 2:30 AM EDTSpecial Weather StatementCTPClinton30 min
Apr 28, 2:42 AM EDTSpecial Weather StatementCTPClinton33 min
Apr 28, 2:52 AM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Cumberland, Franklin, Juniata, Mifflin and 3 more53 min
Apr 28, 2:55 AM EDTAreal Flood AdvisoryCTPCentre, Franklin, Juniata, Mifflin, Perry, Snyder and 1 more3 hr
Apr 28, 3:02 AM EDTFlash Flood WarningCTPCentre3 hr
Apr 28, 3:03 AM EDTSpecial Weather StatementCTPLycoming, Tioga42 min
Apr 28, 3:11 AM EDTSpecial Weather StatementCTPAdams, Franklin34 min
Apr 28, 3:34 AM EDTFlash Flood WarningCTPFranklin3 hr
Apr 28, 3:37 AM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Dauphin, Juniata, Lycoming, Montour and 4 more38 min
Apr 28, 3:39 AM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Montour, Northumberland, York3 hr
Apr 28, 3:41 AM EDTSpecial Weather StatementCTPLycoming34 min
Apr 28, 3:46 AM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more44 min
Apr 28, 4:00 AM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Lycoming, Montour, Northumberland, Schuylkill and 1 more60 min
Apr 28, 4:12 AM EDTRiver Flood WarningCTPLycoming41 hr
Apr 28, 4:12 AM EDTRiver Flood WarningCTPLycoming, Northumberland, Union35 hr
Apr 28, 4:12 AM EDTRiver Flood WarningCTPNorthumberland, Union41 hr
Apr 28, 4:12 AM EDTRiver Flood WarningCTPNorthumberland, Union41 hr
Apr 28, 4:12 AM EDTRiver Flood WarningCTPColumbia, Montour, Northumberland65 hr
Apr 28, 4:25 AM EDTFlash Flood WarningCTPAdams, Cumberland, Dauphin, Perry, York7 hr
Apr 28, 4:28 AM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Schuylkill and 1 more47 min
Apr 28, 5:14 AM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, York46 min
Apr 28, 5:35 AM EDTTornado WarningCTPAdams, Cumberland, York25 min
Apr 28, 5:49 AM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Schuylkill56 min
Apr 28, 6:13 AM EDTFlash Flood WarningCTPLebanon, Schuylkill4 hr
Apr 28, 6:32 AM EDTWind AdvisoryCTPCambria, Cameron, Clearfield, Elk, McKean, Potter and 2 more5 hr
Apr 28, 6:47 AM EDTAreal Flood AdvisoryCTPColumbia, Franklin, Fulton, Huntingdon, Juniata, Lycoming and 7 more3 hr
Apr 28, 6:53 AM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill37 min
Apr 28, 7:11 AM EDTSpecial Weather StatementCTPColumbia, Montour, Northumberland, Sullivan49 min
Apr 28, 7:41 AM EDTRiver Flood WarningCTPClinton20 hr
Apr 28, 7:50 AM EDTSpecial Weather StatementCTPDauphin25 min
Apr 28, 7:54 AM EDTSpecial Weather StatementCTPLebanon, York36 min
Apr 28, 7:59 AM EDTSpecial Weather StatementCTPYork46 min
Apr 28, 8:04 AM EDTSpecial Weather StatementCTPAdams26 min
Apr 28, 8:07 AM EDTRiver Flood WarningCTPCumberland, York24 hr
Apr 28, 8:17 AM EDTSevere Thunderstorm WarningCTPLancaster, York58 min
Apr 28, 8:21 AM EDTTornado WarningCTPYork24 min
Apr 28, 8:44 AM EDTTornado WarningCTPLancaster, York14 min
Apr 28, 8:54 AM EDTSevere Thunderstorm WarningCTPLancaster, York66 min
Apr 28, 9:30 AM EDTTornado WarningCTPLancaster, York15 min
Apr 28, 9:58 AM EDTTornado WarningCTPYork21 min
Apr 28, 10:03 AM EDTSevere Thunderstorm WarningCTPLancaster, York27 min
Apr 28, 10:13 AM EDTTornado WarningCTPLancaster, York32 min
Apr 28, 10:26 AM EDTRiver Flood WarningCTPDauphin, Juniata, Northumberland, Perry, Union45 hr
Apr 28, 10:26 AM EDTRiver Flood WarningCTPCumberland, Dauphin, Juniata, Lancaster, Northumberland, Perry and 2 more48 hr
Apr 28, 10:26 AM EDTRiver Flood WarningCTPLancaster, York63 hr
Apr 28, 10:26 AM EDTRiver Flood WarningCTPHuntingdon11 hr
Apr 28, 10:49 AM EDTSpecial Weather StatementCTPLancaster26 min
Apr 28, 11:15 AM EDTSpecial Weather StatementCTPLancaster15 min
Apr 28, 12:52 PM EDTRiver Flood WarningCTPLycoming15 hr
Apr 28, 5:55 PM EDTRiver Flood WarningCTPDauphin, Lebanon, Schuylkill10 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.